# SDR 9JLA2016102011720

- Difficulty date: August 3, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N989ST
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258478
- Aircraft time: 5,879 hours, 4,838 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Power Cable
- Condition: Chafed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE ENGINES WOULD ONLY START WHILE ON EXTERNAL POWER.  THE MAINTENANCE TROUBLESHOT AND FOUND THAT THE GROUND POWER SUPPLY CABLE FOR THE GROUND CONTACTOR RELAY WAS CHAFING AND ARCING ON AN ADJACENT BUSS-BAR STRAP. BOTH THE CABLE AND STRAP WERE DAMAGED ALONG WITH THE GROUND CONTACTOR. ALL THREE ITEMS WERE REPLACED WITH NEW AND THE CABLE WAS REPOSITIONED TO PREVENT FURTHER DAMAGE. OPS CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE
